MAUDE Adverse Event Report: ALLERGAN (IRVINE) KELLER FUNNEL2 (5PK); KIT, SURGICAL INSTRUMENT, DISPOSABLE

ALLERGAN (IRVINE) KELLER FUNNEL2 (5PK); KIT, SURGICAL INSTRUMENT, DISPOSABLE
Catalog Number HA-005
Medical Device Problem Code Inadequate Lubrication (4057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: lubricity, inadequate lubrication.
 
Event or Problem Description
Healthcare professional reported "we were not able to pipe in the implant using keller funnel", "it appears that the inside of the funnel was not well lubricated.We couldn't even pipe the implant into a bucket without significant difficulty let alone pipe implant into patient's chest with small incision.We used a smaller implant size too (285 and 320) and cut the funnel back multiple times way further than necessary".Both funnels came from the same box".It is unclear if there was patient contact.

Brand Name
KELLER FUNNEL2 (5PK)
Common Device Name
KIT, SURGICAL INSTRUMENT, DISPOSABLE
Manufacturer (Section D)
ALLERGAN (IRVINE)
2525 dupont dr.
irvine CA 92612
Manufacturer (Section G)
ALLERGAN (IRVINE)
2525 dupont dr.
irvine CA 92612
Manufacturer Contact
terry ingram
2525 dupont dr.
irvine, CA 92612
0000000000
MDR Report Key23406128
Report Number3011299751-2025-00125
Device Sequence Number17385507
Product Code KDD
UDI-Device Identifier10888628043725
UDI-Public(01)10888628043725(10)25A17C(11)250120(17)270120
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
510(K)EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHA-005
Device Lot Number25A17C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2025
Initial Report FDA Received Date10/28/2025
Date Device Manufactured01/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown